# SDR NSVA20120215452

- Difficulty date: February 15, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N354NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4354
- Aircraft time: 2,066 hours, 1,967 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT INTO YYZ, AT 15,000 FT, CREW RECEIVED FORWARD CARGO DOOR WARNING LIGHT.  PRESSURE WAS HOLDING NORMAL, CREW COULD NOT CONFIRM DOOR WAS OPEN OR CLOSED AND DECLARED EMERGENCY.  LANDED WITHOUT INCIDENT
